Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Irregular periods with reduced bleeding. Taking advil or tylenol. Not pregnant. What are the other reasons?

Hi Doctor, I am female 31 years old, married. No kids yet. I always have regular periods i.e exactly after 28 days. May be once a year it just comes early after 15 days or so. This time I got after 24 days(even last month). Bleeding is normal like usual. Started on 10th and finished on 14th. usually on the next day i have very little bleeding and it ends. Always. But this time, even after 5 days I see minor bleeding/spotting. Mainly Red. During the day, 3 times I see this when I go to bathroom. rest of the times its fine. I am keeping the pad on. I am having period from age 12. But this never ever happened. I took Advil or Tylenol during 1 and 2 nd day of period. please help me know what happened. I didn t have intercourse during or after period. pregnancy is not possible. I have never taken birth control pills. So what else it could be?
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
Shorter and lighter periods, altered periods could be attributed to hormonal derangements, thyroid abnormalities, anemia, pregnancy, endometrial problems etc. If you have been getting abnormal periods, consider visiting your doctor/gynecologist at the earliest for thorough examination (to confirm problem related changes/signs in body).
Answered: Sun, 18 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor